MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING
Catalog Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient specifics are unknown.Date of event is unknown.Initial reporter health professional is unknown.Initial reporter occupation is unknown.Device has not been returned; therefore, 3m¿ is unable to verify the leak, identify exact location and root cause without the sample.3m¿ will continue to monitor.
 
Event or Problem Description
A hospital alleged 3m¿ ranger¿ high flow warming set (model 24355) leaked blood while in use.Location of leak was not identified.No patient or staff injury was alleged.Infusion was discontinued and tubing was replaced.

Brand Name
3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california 22444
MX   22444
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15513999
Report Number2110898-2022-00095
Device Sequence Number5856622
Product Code BSB
UDI-Device Identifier00707387781446
UDI-Public00707387781446
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Catalogue Number24355
Device Lot NumberHX8715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown